A Study on Fixed-Point Techniques under the α-ϝ-Convex Contraction with an Application

Articles > Article · 2023

Authors: Gunasekaran Nallaselli, Arul Joseph Gnanaprakasam, Gunaseelan Mani, Özgür EGE, Dania Santina, Nabil Mlaiki

Axioms, Journal Indexed in SCI Expanded, International, WoS, 2023, vol 12, pp 139-139

DOI: 10.3390/axioms12020139

Summary

In this paper, we consider several classes of mappings related to the class of α-ϝ-contraction mappings by introducing a convexity condition and establish some fixed-point theorems for such mappings in complete metric spaces. The present result extends and generalizes the well-known results of α-admissible and convex contraction mapping and many others in the existing literature. An illustrative example is also provided to exhibit the utility of our main results. Finally, we derive the existence and uniqueness of a solution to an integral equation to support our main result and give a numerical example to validate the application of our obtained results.

View details